# SDR SWAA2021052876216

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 53,087 hours, 35,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB PANEL 193D OUTER SKIN HAS DELAMINATION THAT MEASURES 0.5 INCH X 0.250 INCH LOCATED 6.9 INCHES FROM PANEL T.E.; BL 1.0 LEFT. ; / REMOVED AND INSTALLED SERVICEABLE PANEL 193D PANEL IAW AMM 53-51-21.
